AMS eContent Search Results
Matches for: msc=(65M06) AND publication=(mcom)
Sort order: Date
     

  
Results: 1 to 30 of 54 found      Go to page: 1 2

[1] Siyang Wang, Anna Nissen and Gunilla Kreiss. Convergence of finite difference methods for the wave equation in two space dimensions. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[2] Catherine Kublik and Richard Tsai. An extrapolative approach to integration over hypersurfaces in the level set framework. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[3] Weizhu Bao and Chunmei Su. Uniform error bounds of a finite difference method for the Klein-Gordon-Zakharov system in the subsonic limit regime. Math. Comp.
Abstract, references, and article information   
View Article: PDF

[4] Yongyong Cai and Yongjun Yuan. Uniform error estimates of the conservative finite difference method for the Zakharov system in the subsonic limit regime. Math. Comp. 87 (2018) 1191-1225.
Abstract, references, and article information   
View Article: PDF

[5] Jian-Guo Liu, Li Wang and Zhennan Zhou. Positivity-preserving and asymptotic preserving method for 2D Keller-Segal equations. Math. Comp. 87 (2018) 1165-1189.
Abstract, references, and article information   
View Article: PDF

[6] Máté Gerencsér and István Gyöngy. Localization errors in solving stochastic partial differential equations in the whole space. Math. Comp. 86 (2017) 2373-2397.
Abstract, references, and article information   
View Article: PDF

[7] Hiroki Kojima, Takayasu Matsuo and Daisuke Furihata. Some discrete inequalities for central-difference type operators. Math. Comp. 86 (2017) 1719-1739.
Abstract, references, and article information   
View Article: PDF

[8] Kohei Soga. More on stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 85 (2016) 2161-2193.
Abstract, references, and article information   
View Article: PDF

[9] Lili Hu, Yao Li and Yingjie Liu. A limiting strategy for the back and forth error compensation and correction method for solving advection equations. Math. Comp. 85 (2016) 1263-1280.
Abstract, references, and article information   
View Article: PDF

[10] Wenbin Chen, Yuan Liu, Cheng Wang and Steven M. Wise. Convergence analysis of a fully discrete finite difference scheme for the Cahn-Hilliard-Hele-Shaw equation. Math. Comp. 85 (2016) 2231-2257.
Abstract, references, and article information   
View Article: PDF

[11] Kohei Soga. Stochastic and variational approach to the Lax-Friedrichs scheme. Math. Comp. 84 (2015) 629-651.
Abstract, references, and article information   
View Article: PDF

[12] Zhonghua Qiao, Zhi-zhong Sun and Zhengru Zhang. Stability and convergence of second-order schemes for the nonlinear epitaxial growth model without slope selection. Math. Comp. 84 (2015) 653-674.
Abstract, references, and article information   
View Article: PDF

[13] K. H. Karlsen, N. H. Risebro and E. B. Storrøsten. $L^1$ error estimates for difference approximations of degenerate convection-diffusion equations. Math. Comp. 83 (2014) 2717-2762.
Abstract, references, and article information   
View Article: PDF

[14] Petr N. Vabishchevich. Additive schemes (splitting schemes) for some systems of evolutionary equations. Math. Comp. 83 (2014) 2787-2797.
Abstract, references, and article information   
View Article: PDF

[15] Zhengfu Xu. Parametrized maximum principle preserving flux limiters for high order schemes solving hyperbolic conservation laws: one-dimensional scalar problem. Math. Comp. 83 (2014) 2213-2238. MR 3223330.
Abstract, references, and article information   
View Article: PDF

[16] Kristian Debrabant and Espen R. Jakobsen. Semi-Lagrangian schemes for linear and fully non-linear diffusion equations. Math. Comp. 82 (2013) 1433-1462.
Abstract, references, and article information   
View Article: PDF

[17] Bengt Hakberg. A discrete KPP-theory for Fisher's equation. Math. Comp. 82 (2013) 781-802.
Abstract, references, and article information   
View Article: PDF

[18] Weizhu Bao and Yongyong Cai. Optimal error estimates of finite difference methods for the Gross-Pitaevskii equation with angular momentum rotation. Math. Comp. 82 (2013) 99-128. MR 2983017.
Abstract, references, and article information   
View Article: PDF

[19] S. Mishra and Ch. Schwab. Sparse tensor multi-level Monte Carlo finite volume methods for hyperbolic conservation laws with random initial data. Math. Comp. 81 (2012) 1979-2018.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] E. O'Riordan, M. L. Pickett and G. I. Shishkin. Parameter-uniform finite difference schemes for singularly perturbed parabolic diffusion-convection-reaction problems. Math. Comp. 75 (2006) 1135-1154. MR 2219022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Manuel Castro, José M. Gallardo and Carlos Parés. High order finite volume schemes based on reconstruction of states for solving hyperbolic systems with nonconservative products. Applications to shallow-water systems. Math. Comp. 75 (2006) 1103-1134. MR 2219021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Willem Hundsdorfer and Steven J. Ruuth. On monotonicity and boundedness properties of linear multistep methods. Math. Comp. 75 (2006) 655-672. MR 2196985.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raimund Bürger, Aníbal Coronel and Mauricio Sepúlveda. A semi-implicit monotone difference scheme for an initial-boundary value problem of a strongly degenerate parabolic equation modeling sedimentation-consolidation processes. Math. Comp. 75 (2006) 91-112. MR 2176391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jialin Hong, Hongyu Liu and Geng Sun. The multi-symplecticity of partitioned Runge-Kutta methods for Hamiltonian PDEs. Math. Comp. 75 (2006) 167-181. MR 2176395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Bruce P. Ayati and Todd F. Dupont. Convergence of a step-doubling Galerkin method for parabolic problems. Math. Comp. 74 (2005) 1053-1065. MR 2136993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] K. H. Karlsen, C. Klingenberg and N. H. Risebro. A relaxation scheme for conservation laws with a discontinuous coefficient. Math. Comp. 73 (2004) 1235-1259. MR 2047086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Lung-An Ying. Finite difference method for a combustion model. Math. Comp. 73 (2004) 595-611. MR 2031396.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] D. Aregba-Driollet, R. Natalini and S. Tang. Explicit diffusive kinetic schemes for nonlinear degenerate parabolic systems. Math. Comp. 73 (2004) 63-94. MR 2034111.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nikolai Yu. Bakaev, Vidar Thomée and Lars B. Wahlbin. Maximum-norm estimates for resolvents of elliptic finite element operators. Math. Comp. 72 (2003) 1597-1610. MR 1986795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Laurent Gosse. Localization effects and measure source terms in numerical schemes for balance laws. Math. Comp. 71 (2002) 553-582. MR 1885615.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 54 found      Go to page: 1 2

American Mathematical Society